MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U35130515
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and packaging were returned for evaluation, for the one reported event.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model u5130515 pta balloon dilatation catheter allegedly had a packaging issue.This report was received from one source.There was no reported patient contact with the device and patient information was not provided.
 
Additional Manufacturer Narrative
H10: the lot number of the returned device was provided and lot history review performed.It was observed that upon receipt of the device that the outer carton open and inner package seal is not intact.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: b5, g4 h11: h6 (results 1, conclusion 1) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u5130515 pta balloon dilatation catheter allegedly had a packaging issue.This report was received from one source.There was no reported patient contact with the device and patient information was not provided.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8516616
Report Number2020394-2019-00329
Device Sequence Number2798696
Product Code LIT
UDI-Device Identifier00801741092725
UDI-Public(01)00801741092725
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU35130515
Device Catalogue NumberU35130515
Device Lot NumberCMBY0564
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1